# SDR 96UAL900894

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Cracked
- Location: Slide
- Component: Bfgoodrich, 5LD23102400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE WAS INADVERTANTLY DEPLOYED AND THE SLIDE PORTION OF THE SLIDE/RAMP DID NOT FULLY INFLATE.  THE SLIDE INFLATION HOSES WERE FOUND TO BE BROKEN IN SEVERAL PLACES AND METAL FITTING WAS CRACKED.  REPLACED HOSES AND SLIDE INFLATED SATISFACTORILY.  SENT HOSES TO VENDOR FOR ANALYSIS.
